MAUDE Adverse Event Report: LIFECELL MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2); MESH, SURGICAL

LIFECELL MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2); MESH, SURGICAL
Catalog Number CON2006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event of seroma is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported that a patient ended up with a peri prosthetic seroma and had to go back in for surgery to do a washout and implant exchange.This record is to capture lot: sp300061-192.
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: a3, b3, b5, b6, h6.
 
Event or Problem Description
Additional information received later advising that after two weeks of strattice implantation, the patient has experienced an increase in the right breast size and the ultrasound showed a periprosthetic seroma.Part of the strattice tissue was explanted.The patient is recovering.

Brand Name
MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2)
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
one millennium way
branchburg NJ 08876
Manufacturer Contact
terry ingram
1 millennium way
branchburg, NJ 08876
8479366324
MDR Report Key23853889
Report Number1000306051-2025-00122
Device Sequence Number10389372
Product Code FTM
UDI-Device Identifier00818410010270
UDI-Public(01)00818410010270(10)SP300061(11)240621(17)260430
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberCON2006
Device Lot NumberSP300061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale